# SDR USAA061409

- Difficulty date: December 11, 2006
- Submitted: December 12, 2006
- Operation: Air carrier
- Aircraft: N405US
- Make and model: Boeing 737401
- Aircraft serial: 23885
- Aircraft time: 49,767 hours, 49,767 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 520 S8-9l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 520 BETWEEN S8L AND S9L CRACKED.  FABRICATED FRAME DOUBLER IAW TR 53-10-20D, DEFECT SIZE: .375 INCH.
